Alert archive / Oklahoma / Tornado Warnings in 2005

Tornado Warning 35, NWS Norman, OK

June 9, 2005Custer County, Dewey County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 9, 2005, 2:58 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2005, 2:58 PM CDT (19:58 UTC)
Expired
Jun 9, 2005, 3:45 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Custer County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 114 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:25 PM CDTSevere Thunderstorm WatchSPC5 hr
Jun 9, 2:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 8.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-340 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 091958
TOROUN
OKC039-043-092045-
/O.NEW.KOUN.TO.W.0035.050609T1958Z-050609T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  DEWEY COUNTY IN NORTHWEST OKLAHOMA
  CUSTER COUNTY IN WESTERN OKLAHOMA

* UNTIL 345 PM CDT

* AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
  FAY...MOVING NORTH AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE FAY AND OAKWOOD

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3576 9890 3575 9864 3600 9863 3602 9882

$$

30
3 follow-up statements
000 
WWUS54 KOUN 092014
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT THU JUN 9 2005

OKC039-043-092045-
/O.CON.KOUN.TO.W.0035.000000T0000Z-050609T2045Z/
DEWEY OK-CUSTER OK-
312 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 345 PM CDT FOR CUSTER AND DEWEY
COUNTIES...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED AS 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF 
FAY ON THE CUSTER DEWEY COUNTY LINE...MOVING NORTH AT 10 MPH.

HAIL TO THE SIZE OF GOLFBALLS WILL ALSO BE POSSIBLE WITH THIS STORM 
ACROSS SOUTHEAST DEWEY COUNTY.

* LOCATIONS IN THE WARNING INCLUDE FAY AND OAKWOOD

LAT...LON 3576 9890 3575 9864 3600 9863 3602 9882

$$

30
000 
WWUS54 KOUN 092021
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT THU JUN 9 2005

OKC039-092030-
/O.CAN.KOUN.TO.W.0035.000000T0000Z-050609T2045Z/
CUSTER OK-
320 PM CDT THU JUN 9 2005

...THE TORNADO WARNING FOR CUSTER COUNTY IS CANCELLED...

LAT...LON 3582 9887 3583 9864 3600 9863 3602 9882

$$

OKC043-092045-
/O.CON.KOUN.TO.W.0035.000000T0000Z-050609T2045Z/
DEWEY OK-
320 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 345 PM CDT FOR DEWEY COUNTY...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST 
OF OAKWOOD...MOVING NORTH AT 10 MPH. HAIL TO THE SIZE OF HALF 
DOLLARS WILL ALSO BE POSSIBLE WITH THIS STORM.

* LOCATIONS IN THE WARNING INCLUDE OAKWOOD

LAT...LON 3582 9887 3583 9864 3600 9863 3602 9882

$$

30
000 
WWUS54 KOUN 092038
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CDT THU JUN 9 2005

OKC043-092045-
/O.CON.KOUN.TO.W.0035.000000T0000Z-050609T2045Z/
DEWEY OK-
334 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 345 PM CDT FOR DEWEY COUNTY...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM ACROSS SOUTHEAST DEWEY COUNTY. AT THIS TIME THE 
TORNDAO THREAT APPEARS TO HAVE DECREASED DRAMATICALLY AND THE 
TORNADO WARNING WILL PROBABLY BE ALLOWED TO EXPIRE. HOWEVER HAIL TO 
THE SIZE OF NICKELS WILL CONTINUE TO BE POSSIBLE IN THE OAKWOOD AREA 
THROUGH 345 PM. 

OTHER STORMS WILL CONTINUE TO DEVELOP ACROSS THE REMAINDER OF DEWEY 
COUNTY. ONE STORM WAS STRENGTHENING JUST EAST OF THE CAMARGO AREA 
AND COULD BECOME SEVERE QUICKLY. 

* LOCATIONS IN THE WARNING INCLUDE OAKWOOD

LAT...LON 3582 9887 3583 9864 3600 9863 3602 9882

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 9, 11:07 AM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 9, 11:07 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1107 AM CDT THU JUN 9 2005

.UPDATE...LARGE SCALE OUTFLOW BOUNDARY FROM MORNING STORMS
CONTINUES TO PUSH SWD ACROSS OK THIS MORNING..AND SRLY LLJ OF 20-
30 KTS CONTS TO PROVIDE SUFFICIENT LIFT ALONG AND NORTH OF THE
BOUNDARY TO ALLOW ADDITIONAL UPDRAFT DEVELOPMENT ALONG THE I40
CORRIDOR IN CENT OK. ADDITIONAL..MAINLY WEAK..TSTORMS ARE LIKELY
TO PERSIST JUST ON THE NORTH SIDE OF THIS BOUNDARY UNTIL THE LLJ
WEAKENS/BACKS 17-20Z TIME FRAME. OUTFLOW BOUNDARY SHUD CONT TO
PUSH SLOWLY SWD I35 AND EAST..BUT SHUD STALL AND BEGIN TO LIFT
BACK NWD AND WEAKEN ACROSS WRN OK. THIS WILL ALLOW STRONG TO
EXTREME INSTABILITY AXIS TO DEVELOP BACK NWD WITH TIME THIS
AFTERNOON.

DRYLINE SHUD MIX EWD TO JUST E OF THE CAPROCK BY MID
AFTERNOON..WITH OUTFLOW BOUNDARY INTERSECTING THE DRYLINE
SOMEWHERE INVOF THE ERN OK PANHANDLE OR SW KS. CAP WILL AGAIN BE
STRONG TODAY..BUT EXPECT TO BE ABLE TO PUNCH A COUPLE OF HOLES
FROM WRN KS SWD INTO THE ERN PANHANDLES. SINCE INITIATION WILL
LIKELY BE TO THE IMMEDIATE WEST OF THE OUN CWA..IT MAY TAKE A
COUPLE OF HOURS FOR STORMS TO REACH WRN OK. DEEP LAYER SHEAR IS A
BIT BETTER TODAY..AND WHEN COMBINED WITH THE EXTREME INSTABILITY
THIS SHUD RESULT IN SUPERCELLS..GIVEN SUSTAINED STORMS. WEAK MID-
LEVEL STORM RELATIVE FLOW EXPECTED TO RESULT IN HP STORMS WITH
TIME WITH A GIANT HAIL/WIND THREAT. ANOTHER MCS THEN EXPECTED TO
MOVE EWD OVERNIGHT INTO OK. UPDATES ALREADY AVAILABLE.
 MILLER

&&

.PREV DISCUSSION... (ISSUED 423 AM CDT THU JUN 9 2005)

DISCUSSION...
THE WESTERN EDGE OF MCS DEVELOPMENT HAS MOVED LITTLE TONIGHT
CURRENTLY NEAR GREAT BAND AND PRATT KANSAS SUGGESTING A BALANCE HAS
BEEN REACHED AMONG INFLOW/OUTFLOW/STRENGTH OF CAP. FARTHER EAST...
WHERE THE CAP IS MUCH WEAKER...CONVECTION HAS MADE CONSIDERABLE
PROGRESS SOUTHWARD. MODELS UNFORTUNATELY OFFER ONLY LITTLE INSIGHT
INTO THE CONVECTIVE POTENTIAL THE NEXT 12 HOURS AS SIGNIFICANT MODEL
SHORTCOMINGS AND POOR DATA INITIALIZATION DOMINATE THEIR FORECASTS.
THE NAM MAINTAINS A CONSIDERABLY MORE WARM/MOIST LOWER ATMOSPHERIC
PROFILE 12-00Z THAN THE OTHER MODELS RESULTING IN BIG CAPES/LOW CIN
WHICH WOULD EXPLAIN ITS PERSISTENCE ON THE MCS CONTINUING
SOUTHWESTWARD INTO A STRONGER CAP. RUC SOUNDINGS MODIFIED FOR
CURRENT CONDITIONS WOULD INDICATE THE MCS HAS ONLY A SLIM CHANCE OF
DOING THIS. RATHER...CONTINUED SOUTHWARD PROGRESS WHERE SOUTHWARD
PROGRESS HAD ALREADY OCCURRED SEEMS THE MOST PLAUSIBLE SCENARIO AT
THIS TIME. WILL THEREFORE FORECAST THE HIGHEST POPS TODAY EAST OF A
LINE FROM MEDFORD TO GUTHRIE AND HOLDENVILLE WITH THE GUST FRONT
MAKING IT PERHAPS AS FAR SOUTH AS THE RED RIVER BEFORE WEAKENING
LATE IN THE DAY. OTHERWISE INFLUENCE FROM THE MCS WILL RESULT IN
LOWER TEMPS/EASTERLY FLOW FOR MUCH OF THE AREA. ISOLATED STORMS OVER
SOUTHWEST OKLAHOMA ARE ORIGINATING IN THE LOW LEVEL JET AXIS NEAR A
WEAK 700 MB TROUGH. EXPECT THESE STORMS TO DIMINISH BY MID MORNING.

LATE DAY/OVERNIGHT CONVECTION WILL RELY MOSTLY ON IF AND HOW MANY
STORMS CAN DEVELOP ALONG THE DRYLINE IN THE OKLAHOMA/TEXAS
PANHANDLES AND ALONG THE RESIDUAL OUTFLOW BOUNDARY. WITH ONLY
MINIMAL CONVERGENCE EXPECTED ALONG BOTH BOUNDARIES POPS WILL RANGE
FROM 20 TO 30 PERCENT.

THE DRYLINE AND FRONT WILL REMAIN FOCUSING MECHANISMS FOR POSSIBLE
CONVECTION LATE FRIDAY AND AGAIN SATURDAY AND SUNDAY WITH THE MODELS
CONTINUING TO SHOW THE BEST CHANCES FRIDAY/SUNDAY AS SHORTWAVE
TROUGH INFLUENCE THE AREA. HIGHEST CHANCES REMAIN IN THE WEST AND
NORTH WHERE INFLUENCE FROM THE TROUGHS WILL BE MOST FELT.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jun 9, 2:56 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED...
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT THU JUN 9 2005

OKZ004>048-050>052-TXZ083>090-101200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PARTS OF WEST
CENTRAL AND NORTHWEST OKLAHOMA... AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS A LARGE PART OF THE REMAINDER OF CENTRAL AND
WESTERN OKLAHOMA... AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS TO THE NORTH AND WEST OF A LINE FROM
ERICK... TO WEATHERFORD... TO ALVA. THE SLIGHT RISK AREA INCLUDES
ALL LOCALES TO THE SOUTHWEST OF A LINE FROM CHEROKEE... TO CUSHING.

TIMING...
SEVERE STORMS ARE ONGOING ACROSS PARTS OF NORTHWEST OKLAHOMA... AND
AREAL COVERAGE OF SEVERE STORMS WILL ONLY INCREASE THROUGH THE
EVENING HOURS.  THE SEVERE THREAT WILL CONTINUE WELL INTO THE
OVERNIGHT HOURS.

EXPECTED WEATHER AN IMPACTS...
ANY SUPERCELL STORMS THAT AFFECT WESTERN OKLAHOMA THIS EVENING WILL
BE CAPABLE OF HAIL UP TO THE SIZE OF BASEBALLS... AND DESTRUCTIVE
WINDS IN EXCESS OF 75 MPH. THERE WILL ALSO BE A THREAT OF TORNADOES
WITH ANY ORGANIZED SUPERCELLS BETWEEN 4 AND 10 PM THIS EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN ALL AREAS
EXCEPT NORTH CENTRAL OKLAHOMA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH TONIGHT.

DISCUSSION...
AN OUTFLOW BOUNDARY EXTENDING ROUGHLY FROM NORMAN... TO
WEATHERFORD... TO GAGE WILL SLOWLY MOVE NORTHWARD THROUGH THIS
EVENING. A DRYLINE HAS ALSO BECOME WELL-DEFINED FROM THE EASTERN
TEXAS PANHANDLE... NORTHWARD TO NEAR BEAVER OKLAHOMA... AND INTO
SOUTHWEST KANSAS... AND INTERSECTED THE OUTFLOW BOUNDARY NEAR MEADE
KANSAS. TO THE EAST OF THE DRYLINE AND ALONG AND SOUTH OF THE
OUTFLOW BOUNDARY... THE AIRMASS HAS BECOME EXTREMELY UNSTABLE...
WITH CAPE VALUES IN EXCESS OF 5000.  DEEP LAYER WIND SHEAR IS
INCREASING AND IS MORE THAN SUFFICIENT TO SUPPORT SUPERCELL STORMS.
SEVERE STORMS ARE EXPECTED TO INCREASE IN COVERAGE ACROSS NORTHWEST
OKLAHOMA THROUGH THE EARLY EVENING... WITH SUPERCELLS PRODUCING UP
TO BASEBALL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH
LIKELY. LOW LEVEL WIND SHEAR IS ALSO FORECASTED TO INCREASE
SUBSTANTIALLY ACROSS WESTERN OKLAHOMA BETWEEN 6 AND 10 PM THIS
EVENING... WHICH WILL RESULT IN AN INCREASING TORNADO THREAT WITH
ANY SUPERCELLS IN THE MID TO LATE EVENING HOURS. STORMS MAY CONGEAL
INTO A LARGE COMPLEX THAT THEN MOVES EASTWARD WELL INTO THE
OVERNIGHT HOURS... WITH A CONTINUED THREAT OF HAIL UP TO GOLF BALL
SIZE... ALONG WITH WINDS UP TO 70 MPH AND HEAVY RAINFALL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL IN EXCESS OF 2 TO 3 INCHES MAY CAUSE LOCAL
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE EACH DAY THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. A LARGE-SCALE TROUGH OVER THE
WESTERN UNITED STATES WILL RESULT IN RICH LOW LEVEL MOISTURE AND
STRONG INSTABILITY REMAINING IN PLACE ACROSS THE SOUTHERN PLAINS...
AND DEEP LAYER SHEAR PROFILES WILL CONTINUE TO IMPROVE AS WINDS IN
THE MID AND UPPER LEVELS INCREASE. THE HIGHEST CHANCES FOR
SUPERCELLS AND ASSOCIATED HIGHER-END SEVERE WEATHER WILL BE MAINLY
ACROSS THE WESTERN THIRD OF OKLAHOMA LATE EACH AFTERNOON AND
EVENING... WITH COMPLEXES OF STORMS MOVING EASTWARD INTO THE MAIN
BODY OF OKLAHOMA AND WESTERN NORTH TEXAS DURING THE OVERNIGHT AND
MORNING HOURS. PEOPLE WITH TRAVEL OR OUTDOOR PLANS THROUGH EARLY
NEXT WEEK ARE STRONGLY ENCOURAGE TO STAY AWARE OF THE LATEST WEATHER
INFORMATION.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY ACCOMPANY ANY NIGHT TIME COMPLEXES OF
STORMS JUST ABOUT ANYWHERE ACROSS THE SOUTHERN PLAINS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY MORNING JUNE 10.

 MILLER

In the hours before

Special weather statement, Jun 9, 12:39 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1239 PM CDT THU JUN 9 2005

OKZ024-025-027-091800-
CANADIAN OK-GRADY OK-OKLAHOMA OK-
1239 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...GRADY AND
OKLAHOMA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NORTHERN OKLAHOMA
CITY SOUTHWEST TO NEAR MUSTANG AND MINCO AT 1239 PM CDT...MOVING
NORTHEAST AT 15 MPH. THESE STORMS WILL CONTINUE TO DEVELOP AND MOVE
NORTHEAST OVER THE SAME AREAS OVER THE NEXT HOUR PRODUCING HEAVY
RAIN. THIS WILL LIKELY PRODUCE MINOR FLOODING OF LOW LYING AREAS AND
PONDING OF WATER ON AREA ROADWAYS.

PEOPLE IN CANADIAN...GRADY AND OKLAHOMA COUNTIES...INCLUDING THE
CITIES OF EDMOND AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jun 9, 1:07 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
107 PM CDT THU JUN 9 2005

OKZ024-091830-
CANADIAN OK-
107 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER UNION CITY AT 107 PM CDT...
MOVING NORTH AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CANADIAN COUNTY...INCLUDING THE CITIES OF EL RENO AND
OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jun 9, 1:27 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
127 PM CDT THU JUN 9 2005

OKZ017-091845-
BLAINE OK-
127 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER BLAINE COUNTY AT 127 PM CDT...
MOVING NORTH AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BLAINE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, Jun 9, 1:54 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      1 S CARNEY              35.79N 97.02W
06/09/2005                   LINCOLN            OK   EMERGENCY MNGR

            WATER COVERING ROADWAY ON HWY 177

&&

DW
Special weather statement, Jun 9, 1:57 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
157 PM CDT THU JUN 9 2005

OKZ015>017-091915-
BLAINE OK-CUSTER OK-DEWEY OK-
157 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CUSTER AND DEWEY
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF FAY AT 157 PM
CDT...MOVING NORTH AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BLAINE...CUSTER AND DEWEY COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Local storm report, Jun 9, 2:02 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
202 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     FLASH FLOOD      YUKON                   35.51N 97.75W
06/09/2005                   CANADIAN           OK   LAW ENFORCEMENT

            WAGONER RD AT 11TH CLOSED

0159 PM     FLASH FLOOD      YUKON                   35.51N 97.75W
06/09/2005                   CANADIAN           OK   LAW ENFORCEMENT

            MUSTANG RD TO SARAH RD CLOSED

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningOUNWoods52 min
Jun 9, 3:28 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon47 min
Jun 9, 8:50 AM CDTSevere Thunderstorm WarningOUNKay, Noble25 min
Jun 9, 9:43 AM CDTFlash Flood WarningOUNLincoln, Payne2 hr
Jun 9, 11:19 AM CDTSevere Thunderstorm WarningOUNLincoln41 min
Jun 9, 11:38 AM CDTFlash Flood WarningOUNLincoln2 hr
Jun 9, 1:55 PM CDTFlash Flood WarningOUNCanadian2 hr
Jun 9, 2:11 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey34 min
Jun 9, 2:53 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey52 min
Jun 9, 3:46 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward44 min
Jun 9, 4:26 PM CDTSevere Thunderstorm WarningOUNDewey34 min
Jun 9, 4:49 PM CDTSevere Thunderstorm WarningOUNWoodward41 min
Jun 9, 4:51 PM CDTTornado WarningOUNDewey24 min
Jun 9, 5:11 PM CDTSevere Thunderstorm WarningOUNDewey34 min
Jun 9, 5:26 PM CDTSevere Thunderstorm WarningOUNWoodward34 min

Nearby

Tornado Warnings in Oklahoma, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.